Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Interpolating sequences
in the spectrum of $H^{\infty }$ I

Author: Raymond Mortini
Journal: Proc. Amer. Math. Soc. 128 (2000), 1703-1710
MSC (1991): Primary 46J15
Published electronically: October 6, 1999
MathSciNet review: 1641069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a sequence of trivial points in $M(H^{\infty })$ is interpolating if and only if it is discrete. This answers a question of K. Izuchi. We also give a sufficient topological condition for a sequence of nontrivial points to be interpolating.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46J15

Retrieve articles in all journals with MSC (1991): 46J15

Additional Information

Raymond Mortini
Affiliation: Département de Mathématiques, Université de Metz, Ile du Saulcy, F-57045 Metz, France

PII: S 0002-9939(99)05161-8
Received by editor(s): March 6, 1998
Received by editor(s) in revised form: July 13, 1998
Published electronically: October 6, 1999
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia